# SDR UIEA2018040300526

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,323 hours, 18,563 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Part number: 285T007815
- Part serial: D01553
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQUIPMENT EXHAUST FAN 2.   REMOVED AND REPLACED AFT ECS CARD IAW SWPM 20-81-11. OPS CHECKED GOOD.
